# SDR 96UAL900211

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Engine: Pwa JT8D15
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE BEGAN TO CLIMB AFTER TAKEOFF.  NORMAL BLEED CONFIGURATION, BOTH PACKS ON.  AUTO, STANDBY OR MANUAL COULD NOT PRESSURE CABIN.  FLIGHT RETURNED TO DEN.  FOUND FORWARD CARGO DOOR SEAL AT LOWER END OBSTRUCTED BY THE CARGO NET AND FASTENER.  SECURED NET AS REQUIRED AND PRESSURE CHECKED OKAY.
